# SDR TWAA9714201

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 70056940016
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

STL - FLT 76 - DURING FLIGHT WITH RIGHT PACK ONLY, THE PACK WENT INTO APPARENT OVERHEAT.  MASK DROPPED BEFORE RAPID DESCENT COMPLETED.  REPLACED BLOWN DUCT FROM RIGHT PACK TO WATER SEPARATOR.  (M)
